# SDR MALA020276

- Difficulty date: May 11, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N367PX
- Make and model: Saab 340B
- Aircraft serial: 340B271
- Engine: Ge CT79B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6068T56P01
- Part serial: AEX10440
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2789, LT AIR VALVE LIGHT ILLUMINATED IN ICING CONDITIONS.  LT AIR VALVE LIGHT CAME ON AT 16,000 FT MSL FOLLOWED QRH AND RESET SWITCH.  LIGHT STAYED ON OPERATED LEFT ENGINE BELOW 86 PERCENT NG UNTIL CLEAR OF ICING CONDITIONS AS PER QRH.  AIR RETURN TO MSP.  MAINTENANCE REPLACED THE LT AIR VALVE IAW GE MM 75-00-00.  ALL CHECKS GOOD.
